# SDR DHL2004801536

- Difficulty date: September 13, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 2822 · Fuel Boost Pump
- Part: Volute
- Part number: 112304
- Condition: Cracked
- Location: Fuel Pump
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1746: NR 1 MAIN TANK FEED PUMP VOLUTE CRACKED.   REMOVED AND REPLACED VOLUTE ASSY ON NR 1 MAIN TANK FEED PUMP IAW MM 28-10-6 PG. 201-205.
